# SDR ASAA2012081592726

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,914 hours, 5,269 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PWS FAIL. ACFT GROUNDED. ACCOMPLISHED FIM 34-43-00-810-815. WEATHER RADAR SYS OPS TEST, OPS NORMAL AND BLOWER OPERATES WITH NO OBSTRUCTIONS.  DUE TO HISTORY REPLACED NEXT LIKELY LRU IAW FIM TASK REPLACED ANTENNA DRIVE UNIT REF MM34-43-00.  OPS NORMAL.
